p-divisible groups with complex multiplication over W(k)
Compositio Mathematica, Volume 80 (1991) no. 2, p. 229-234
@article{CM_1991__80_2_229_0,
     author = {Nakamura, Tetsuo},
     title = {$p$-divisible groups with complex multiplication over $W(k)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {2},
     year = {1991},
     pages = {229-234},
     zbl = {0758.14030},
     mrnumber = {1132094},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_2_229_0}
}
Nakamura, Tetsuo. $p$-divisible groups with complex multiplication over $W(k)$. Compositio Mathematica, Volume 80 (1991) no. 2, pp. 229-234. http://www.numdam.org/item/CM_1991__80_2_229_0/

1 J.-M. Fontaine, Groupes p-divisible sur les corps locaux. Astérisque 47-48, Soc. Math. de France, 1977. | MR 498610 | Zbl 0377.14009

2 J.-M. Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, in Journées de Géométrie Algébrique de Renne, Astérisque 65, Soc. Math. de France, 1979, pp. 3-80. | MR 563472 | Zbl 0429.14016

3 J.-M. Fontaine, Sur certains types de représentations p-adiques du groupe de Galois d'un corps local: construction d'un anneau de Barsotti-Tate, Ann Math. 115 (1982) 529-577. | MR 657238 | Zbl 0544.14016

4 T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan 22 (1970) 213-246. | MR 255551 | Zbl 0202.03101

5 Yu. I. Manin, The theory of commutative formal groups over fields of finite characteristic, Russian Math. Surveys 18 (1963) 1-83. | MR 157972 | Zbl 0128.15603

6 J.-P. Serre, Abelian l-adic Representations and Elliptic Curves, Benjamin, New York, 1968. | MR 263823 | Zbl 0186.25701

7 W. Waterhouse, A classification of almost full formal groups, Proc. Amer. Math. Soc. 20 (1969) 426-428. | MR 236189 | Zbl 0176.30303

8 W. Waterhouse, On p-divisible groups over complete valuation rings, Ann. Math. 95 (1972) 55-65. | MR 292823 | Zbl 0227.14018